MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281216
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, improper component placement.
 
Event or Problem Description
On (b)(6) 2013, the patient was treated for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2020, the patient underwent revision surgery to treat a type ib endoleak.Plc181400/lot 20382240 was implanted.The physician believes the endoleak was caused by the limb of the original implant not extending far enough into the left iliac artery.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Images were returned for evaluation.The imaging evaluation stated: images provided are post-op cta dated (b)(6) 2019.Arterial and delay phase are provided although time between the two phases is ~ 1 minute, contrast difference is minimal by visual assessment.Possible contrast outside of the device on the arterial phase, less prominently visualized on delay phase.There appears to be previous embolization of a lumbar artery.Length from the distal end of the stent graft to the liia appears to measure ~ 38 mm on the left.Length from the distal end of the stent graft to the riia appears to measure ~ 16 mm on the right.There appears to be a possible endoleak of indeterminate origin present, density is better visualized on arterial phase than delay phase.Unable to confirm without a non-contrast phase.Additional devices implanted: pxc121200 lot# 10920198.Pxa280300 lot# 10655318.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9659829
Report Number2017233-2020-00064
Device Sequence Number3654644
Product Code MIH
UDI-Device Identifier00733132610686
UDI-Public00733132610686
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberRMT281216
Device Catalogue NumberRMT281216
Device Lot Number10442129
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR